# SDR QXEA0002733

- Difficulty date: September 28, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 36,644 hours, 45,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 806
- Condition: Inoperative
- Location: Cabin
- Part time: 1,171 hours, 1,107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - OVERWING EXIT LIGHTS WILL NOT GO OUT WITH BATTERIES OFF.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
